MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE? CARTESIA?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2202-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Confusion/ Disorientation (2553); Insufficient Information (4580)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following the deep brain stimulation (dbs) implant procedure, the patient developed delirium.The physician attributed this event to a micro-destructive effect following lead placement.As the patient was already hospitalized post-implant, he remained under medical care.The delirium has since subsided.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-linear leads.Upn: m365db2202300.Model: db-2202-30.Serial: (b)(6).Batch: 7078432.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-linear leads upn: m365db2202300, model: db-2202-30, serial: (b)(6), batch: 7078432.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that following the deep brain stimulation (dbs) implant procedure, the patient developed delirium.The physician attributed this event to a micro-destructive effect following lead placement.As the patient was already hospitalized post-implant, he remained under medical care.The delirium has since subsided.Additional information was received that the patient has not been discharged from the hospital.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: dbs-linear leads, upn: m365db2202300, model: db-2202-30, serial: (b)(6), batch: 7078432.
 
Event or Problem Description
It was reported that following the deep brain stimulation (dbs) implant procedure, the patient developed delirium.The physician attributed this event to a micro-destructive effect following lead placement.As the patient was already hospitalized post-implant, he remained under medical care.The delirium has since subsided.Additional information was received that the patient has not been discharged from the hospital.Additional information was received that the patient was discharged from the hospital.Psychiatric symptoms remain under ongoing observation and clinical monitoring.

Brand Name
VERCISE? CARTESIA?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22031322
Report Number3006630150-2025-03396
Device Sequence Number18230470
Product Code NHL
UDI-Device Identifier08714729905271
UDI-Public(01)08714729905271(17)240925(10)7078432
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/25/2024
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7078432
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/15/2025
06/09/2025
Initial Report FDA Received Date05/15/2025
Supplement Report FDA Received Date06/09/2025
07/03/2025
Date Device Manufactured09/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale